MathSciNet Relay Station
MathSciNet bibliographic data
MR2951999 31B05 (31B10)
Qiao, Lei; Deng, Guan Tie Growth estimate for a class of harmonic functions in a cone. (Chinese) Acta Math. Sinica (Chin. Ser.) 54 (2011), no. 6, 1021–1028.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement